# SDR SWIA971243

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND PASSENGER DOOR SILL AREA ON ANGLES.  REMOVED AND REPLACED PASSENGER DOOR SILL AREA ANGLE IAW EMB SRM 51-00-00.
